# SDR CA011001010

- Difficulty date: September 20, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010161
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A FLUID LEAK IN THE UPPER AREA OF NR 1 NACELLE RESULTED IN REPLACEMENT OF THE LT LANDING GEAR "UP" LINE, WHICH WAS FOUND TO BE LEAKING AT A FACTORY BEND.
